IJPAM: Volume 44, No. 1 (2008)

INCREASING ALONG RAYS VECTOR FUNCTIONS

Giovanni P. Crespi$^1$, Rosa Ferrentino$^2$, Matteo Rocca$^3$
$^1$Faculty of Economics
University of Valle d'Aosta
4, via Duca degli Abruzzi, Aosta, 11100, ITALY
e-mail: g.crespi@univda.it
$^2$Faculty of Economics
University of Salerno
via Ponte Don Melillo, Fisciano, 84084, ITALY
e-mail: rferrentino@unisa.it
$^3$Department of Iconomics
University of Insubria
71, via Monte Generoso 71, Varese, 21100, ITALY
e-mail: mrocca@eco.uninsubria.it


Abstract.The class of increasing along rays functions is generalized to consider vector valued functions. A general approach through scalarization is used and minimal properties for the scalarization are given. The class of vector increasing along rays functions introduced is compared with the scalar one to prove blacksimilblackar properties hold. The relation with convex and generalized convex functions is preserved for the vector valued counterpart.

Received: December 1, 2006

AMS Subject Classification: 49J40, 49J52, 47J20, 26B25

Key Words and Phrases: generalized convexity, increase-along-rays property, Minty variational inequality

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2008
Volume: 44
Issue: 1